# SDR SWAA012797

- Difficulty date: October 10, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Aircraft: N787SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29812
- Aircraft time: 3,495 hours, 2,069 cycles
- Engine: Ge CFM56*
- Engine time: 3,495 hours, 2,069 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 3400018090
- Condition: Damaged
- Location: Nr  1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J, B
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, VIBRATION STARTED ON NR 1 ENGINE CLIMBING THROUGH 16,000 FEET, FOLLOWED BY AN ELECTRICAL ODOR.  FOUND FWD FAN BLADE PLATFORM BROKEN BETWEEN FAN BLADES NR 19 & 20.  REMOVED AND REPLACED ENGINE PER MM.
